# SDR 95ZZZX5602

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3635A
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P077480633
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Air Valve
- Part number: 491951
- Condition: Loose
- Location: Nlg
- Part time: 2,300 hours
- Component: 45050001
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, STRUT OLEO DID NOT FULLY EXTEND WHICH ALLOWED NOSE WHEEL TO TURN TO THE LEFT AND JAM FORWARD GEAR DOORS ON RETRACTION.  AFTER NOSE WHEEL ALIGNMENT CONFIRMED CORRECT, AND UNEVENTFUL LANDING WAS MADE.  AIR VALVE AT BASE OF NOSE GEAR STRUT FOUND NOT FULLY TIGHT, ALLOWING THE STRUT NITROGEN TO LEAK OUT.  STRUT RESERVICED AND CHECKED OK.  FORWARD NLG DOOR SHEER PIN REPLACED.
